# SDR 99ZZZX1813

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N718EH
- Make and model: Cessna 172R
- Aircraft serial: 17280061
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: S327111
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH IS A DOUBLE POLE, SINGLE THROW, ROCKER SWITCH.  WHEN SWITCH IS SELECTED TO 'OFF', SOME RADIOS MAY STAY ON, ONE-HALF OF SWITCH STAYS CLOSED.  THERE ARE 4 NR 10 GAUGE WIRES GOING TO SWITCH, THESE WIRES PUT TENSION ON SWITCH CONTACTS. WHEN SWITCH IS REMOVED IT WILL TEST NORMAL.  NO 'DC' CURRENT RATINGS ARE MARKED ON SWITCH.  SWITCH IS LABELED MEXICO.  RECOMMENDATIONS:  REPLACE WITH A 'UL', 'DC' RATED SWITCH OF HIGHER QUALITY.
